Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 26, Number 4

$F$-split and $F$-regular varieties with a diagonalizable group action
Piotr Achinger, Nathan Ilten and Hendrik Süss.
J. Algebraic Geom. 26 (2017), 603-654
Abstract, references and article information
Full-text PDF
On the Cartwright-Steger surface
Donald I. Cartwright, Vincent Koziarz and Sai-Kee Yeung.
J. Algebraic Geom. 26 (2017), 655-689
Abstract, references and article information
Full-text PDF
Weak positivity theorem and Frobenius stable canonical rings of geometric generic fibers
Sho Ejiri.
J. Algebraic Geom. 26 (2017), 691-734
Abstract, references and article information
Full-text PDF
PD Higgs crystals and Higgs cohomology in characteristic $p$
Hidetoshi Oyama.
J. Algebraic Geom. 26 (2017), 735-802
Abstract, references and article information
Full-text PDF
American Mathematical Society